Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

No periods after stopping yamini pills, had safe sex while on pills. What is the reason?

Hi. I took yamini pills for 25 days. After finishing the 21 day pack, I continued with the pills for another 4 days as I was on my honeymoon and did not want my periods to come during that time. Now its been 5 days since I stopped the pill and I haven t had my periods till now. We also did not use a condom twice or thrice while I was on the pill. Do you think I might be pregnant? Please reply!
Asked On : Sat, 15 Dec 2012
Answers:  0 Views:  141 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor